American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Wai Kiu Chan, Lenny Fukshansky and Glenn R. Henshaw. Small zeros of quadratic forms outside a union of varieties. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] A. G. Earnest and Ji Young Kim. Strictly Regular Diagonal Positive Definite Quaternary Integral Quadratic Forms. Contemporary Mathematics 587 (2013) 69-75.
Book volume table of contents
View Article: PDF

[3] Lenny Fukshansky. Heights and quadratic forms: Cassels' theorem and its generalizations. Contemporary Mathematics 587 (2013) 77-93.
Book volume table of contents
View Article: PDF

[4] Wai Kiu Chan and Byeong-Kweon Oh. Representations of integral quadratic polynomials. Contemporary Mathematics 587 (2013) 31-46.
Book volume table of contents
View Article: PDF

[5] Jonathan Hanke. Algorithms for computing maximal lattices in bilinear (and quadratic) spaces over number fields. Contemporary Mathematics 587 (2013) 111-130.
Book volume table of contents
View Article: PDF

[6] Markus Kirschmer. A normal form for definite quadratic forms over $\mathbb{F}_q[t]$. Math. Comp. 81 (2012) 1619-1634.
Abstract, references, and article information
View Article: PDF

[7] Wai Kiu Chan and Byeong-Kweon Oh. Almost universal ternary sums of triangular numbers. Proc. Amer. Math. Soc. 137 (2009) 3553-3562. MR 2529860.
Abstract, references, and article information
View Article: PDF

[8] Yuanhua Wang and Fei Xu. Spinor genera in characteristic 2. Memoirs of the AMS 194 (2008) MR 2418717.
Book volume table of contents

[9] A. G. Earnest and Robert W. Fitzgerald. Represented value sets for integral binary quadratic forms and lattices. Proc. Amer. Math. Soc. 135 (2007) 3765-3770. MR 2341925.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Wai Kiu Chan and R. Daniel Mauldin. Steinhaus tiling problem and integral quadratic forms. Proc. Amer. Math. Soc. 135 (2007) 337-342. MR 2255279.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Goro Shimura. Quadratic Diophantine equations, the class number, and the mass formula. Bull. Amer. Math. Soc. 43 (2006) 285-304. MR 2223009.
Abstract, references, and article information
View Article: PDF

[12] Wai Kiu Chan and Joshua Daniels. Definite regular quadratic forms over $\mathbb F_q[T]$. Proc. Amer. Math. Soc. 133 (2005) 3121-3131. MR 2160173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Wai Kiu Chan and Byeong-Kweon Oh. Positive ternary quadratic forms with finitely many exceptions. Proc. Amer. Math. Soc. 132 (2004) 1567-1573. MR 2051115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Wai Kiu Chan and Byeong-Kweon Oh. Finiteness theorems for positive definite $n$-regular quadratic forms. Trans. Amer. Math. Soc. 355 (2003) 2385-2396. MR 1973994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Carl R. Riehm. Orthogonal, symplectic and unitary representations of finite groups. Trans. Amer. Math. Soc. 353 (2001) 4687-4727. MR 1852079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Byeong-Kweon Oh. Universal $\mathbb{Z}$-lattices of minimal rank. Proc. Amer. Math. Soc. 128 (2000) 683-689. MR 1654105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Rudolf Scharlau and Pham Huu Tiep. Symplectic group lattices. Trans. Amer. Math. Soc. 351 (1999) 2101-2139. MR 1653379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] R. Baeza and M. I. Icaza. On Humbert-Minkowski's constant for a number field. Proc. Amer. Math. Soc. 125 (1997) 3195-3202. MR 1403112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] János Kollár. Polynomials with integral coefficients, equivalent to a given polynomial. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 17-27. MR 1445631.
Abstract, references, and article information
View Article: PDF

[20] D. G. James and C. Maclachlan. Fuchsian Subgroups of Bianchi Groups. Trans. Amer. Math. Soc. 348 (1996) 1989-2002. MR 1348863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] A. G. Earnest. The representation of binary quadratic forms by positive definite quaternary quadratic forms . Trans. Amer. Math. Soc. 345 (1994) 853-863. MR 1264145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] John R. Swallow. On constructing fields corresponding to the $\tilde{A}\sb n$'s of Mestre for odd $n$ . Proc. Amer. Math. Soc. 122 (1994) 85-89. MR 1204386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Kazimierz Szymiczek. Witt equivalence of global fields. II. Relative quadratic extensions . Trans. Amer. Math. Soc. 343 (1994) 277-303. MR 1176087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Bernd Souvignier. Irreducible finite integral matrix groups of degree $8$ and $10$ . Math. Comp. 63 (1994) 335-350. MR 1213836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] J. S. Hsia, M. Jöchner and Y. Y. Shao. A structure theorem for a pair of quadratic forms . Proc. Amer. Math. Soc. 119 (1993) 731-734. MR 1155599.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Jay A. Wood. Witt's extension theorem for mod four valued quadratic forms . Trans. Amer. Math. Soc. 336 (1993) 445-461. MR 1085946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Stanislav Jakubec and František Marko. Witt equivalence classes of quartic number fields . Math. Comp. 58 (1992) 355-368. MR 1094952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] David C. Hung. Even positive definite unimodular quadratic forms over ${\bf Q}(\sqrt 3)$ . Math. Comp. 57 (1991) 351-368. MR 1079022.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Donald G. James. Quadratic forms with cube-free discriminant . Proc. Amer. Math. Soc. 110 (1990) 45-52. MR 1027095.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Etsuko Bannai. Positive definite unimodular lattices with trivial automorphism groups. Memoirs of the AMS 85 (1990) MR 1004770.
Book volume table of contents


Results: 1 to 30 of 40 found      Go to page: 1 2